Alert archive / Montana / High Wind Warnings in 2010

High Wind Warning 17, NWS Great Falls, MT

October 31, 2010

NWS Great Falls, MT issued this high wind warning at Oct 31, 2010, 2:31 PM MDT. It took effect at Nov 1, 2010, 12:00 AM MDT. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 31, 2010, 2:31 PM MDT (20:31 UTC)
In effect from
Nov 1, 2010, 12:00 AM MDT
Expired
Nov 2, 2010, 9:05 AM MDT
In force
33 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

691 
WWUS75 KTFX 312031
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
231 PM MDT SUN OCT 31 2010

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT
TUESDAY...

.A STRONG UPPER LEVEL JET WILL MOVE TOWARDS THE ROCKIES TONIGHT
AND BRING STRONG MID LEVEL FLOW ACROSS THE AREA. SURFACE WINDS
WILL INCREASE IN STRENGTH ACROSS THE ROCKIES DURING THE NIGHT AND
SPREAD EAST ACROSS THE PLAINS MONDAY.

MTZ009-010-048-010445-
/O.UPG.KTFX.HW.A.0010.101101T1200Z-101102T0600Z/
/O.NEW.KTFX.HW.W.0017.101101T0600Z-101103T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...CHOTEAU
231 PM MDT SUN OCT 31 2010

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
MDT TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 


* TIMING AND MAIN IMPACT: STRONG AND GUSTY WINDS WILL DEVELOP
  SUNDAY NIGHT OVER THE ROCKIES AND SPREAD EAST MONDAY. WINDS
  WILL WEAKEN AT TIMES BUT PERIODS OF HIGH WINDS ARE EXPECTED
  THROUGH TUESDAY.

* WINDS: SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH 
  ARE POSSIBLE. LOCAL WIND GUSTS TO 75 MPH ARE POSSIBLE 
  THROUGH PASSES AND FAVORED CANYONS.

* LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING...
  MARIAS PASS...LOGAN PASS


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
7 follow-up statements
830 
WWUS75 KTFX 010334
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
934 PM MDT SUN OCT 31 2010

...HIGH WIND WARNING IN EFFECT TO 6 PM MDT TUESDAY...

.A STRONG UPPER LEVEL JET WILL MOVE TOWARDS THE ROCKIES TONIGHT
AND BRING STRONG MID LEVEL FLOW ACROSS THE AREA. SURFACE WINDS
WILL INCREASE IN STRENGTH ACROSS THE ROCKIES DURING THE NIGHT AND
SPREAD EAST ACROSS THE PLAINS MONDAY.

MTZ009-010-048-011145-
/O.CON.KTFX.HW.W.0017.101101T0600Z-101103T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...CHOTEAU
934 PM MDT SUN OCT 31 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY. 

* TIMING AND MAIN IMPACT: STRONG AND GUSTY WINDS WILL DEVELOP
  TONIGHT OVER THE ROCKIES AND SPREAD EAST MONDAY. WINDS WILL
  WEAKEN AT TIMES BUT PERIODS OF HIGH WINDS ARE LIKELY THROUGH
  TUESDAY.

* WINDS: SUSTAINED WINDS OF 35 TO 45 MPH WITH TO 60 MPH ARE
  LIKELY. LOCAL WIND GUSTS TO 75 MPH ARE EXPECTED THROUGH PASSES
  AND FAVORED CANYONS.

* LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING...
  MARIAS PASS...LOGAN PASS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
187 
WWUS75 KTFX 011021
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
421 AM MDT MON NOV 1 2010


MTZ009-010-048-012100-
/O.CON.KTFX.HW.W.0017.000000T0000Z-101103T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...CHOTEAU
421 AM MDT MON NOV 1 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY. 

* TIMING AND MAIN IMPACT: STRONG AND GUSTY WINDS WILL CONTINUE
  OVER THE ROCKIES AND WILL SPREAD EAST TODAY. WINDS WILL WEAKEN
  AT TIMES BUT PERIODS OF HIGH WINDS ARE LIKELY THROUGH TUESDAY.

* WINDS: SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE
  LIKELY. WIND GUSTS TO 75 MPH ARE EXPECTED THROUGH PASSES AND
  FAVORED CANYONS.

* LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... 
  MARIAS PASS...LOGAN PASS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
492 
WWUS75 KTFX 012014
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
214 PM MDT MON NOV 1 2010

MTZ009-010-048-021130-
/O.CON.KTFX.HW.W.0017.000000T0000Z-101103T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...CHOTEAU
214 PM MDT MON NOV 1 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY. 

* TIMING AND MAIN IMPACT: STRONG AND GUSTY WINDS WILL CONTINUE
  OVER THE ROCKIES AND ADJACENT PLAINS. WINDS WILL WEAKEN AT
  TIMES BUT PERIODS OF HIGH WINDS ARE LIKELY THROUGH TUESDAY.

* WINDS: SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH 
  ARELIKELY. WIND GUSTS TO 75 MPH ARE EXPECTED THROUGH PASSES 
  AND FAVORED CANYONS.

* LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING...
  MARIAS PASS...LOGAN PASS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
604 
WWUS75 KTFX 012210
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
410 PM MDT MON NOV 1 2010

MTZ012-050-020100-
/O.EXB.KTFX.HW.W.0017.000000T0000Z-101102T0100Z/
CASCADE-JUDITH BASIN-
INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS...
KINGS HILL PASS...STANFORD
410 PM MDT MON NOV 1 2010

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. 

* TIMING AND MAIN IMPACT: LOCAL STRONG GUSTY WINDS WILL CONTINUE
  THROUGH DARK. 

* WINDS: SUSTAINED WINDS OF 25 TO 40 MPH WITH LOCAL GUSTS TO 60
  MPH ARE LIKELY.

* LOCATIONS AFFECTED INCLUDE: GREAT FALLS...KINGS HILL PASS...
  STANFORD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-010-048-020615-
/O.CON.KTFX.HW.W.0017.000000T0000Z-101103T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...CHOTEAU
410 PM MDT MON NOV 1 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY. 

* TIMING AND MAIN IMPACT: STRONG AND GUSTY WINDS WILL CONTINUE 
  OVER THE ROCKIES AND ADJACENT PLAINS. WINDS WILL WEAKEN AT 
  TIMES BUT PERIODS OF HIGH WINDS ARE LIKELY THROUGH TUESDAY.

* WINDS: SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH 
  ARELIKELY. WIND GUSTS TO 75 MPH ARE EXPECTED THROUGH PASSES 
  AND FAVORED CANYONS.

* LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING...
  MARIAS PASS...LOGAN PASS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
335 
WWUS75 KTFX 020109
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
709 PM MDT MON NOV 1 2010

MTZ012-050-020215-
/O.EXP.KTFX.HW.W.0017.000000T0000Z-101102T0100Z/
CASCADE-JUDITH BASIN-
INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS...
KINGS HILL PASS...STANFORD
709 PM MDT MON NOV 1 2010

...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT. 

LOCALLY STRONG WINDS TO 60 MPH ARE NO LONGER EXPECTED TONIGHT.
SOUTHWEST WINDS 20 TO 35 MPH ARE EXPECTED THE REST OF TONIGHT.
GUSTS TO 50 MPH WILL BE POSSIBLE AFTER MIDNIGHT AND INTO TUESDAY
MORNING.


$$

MTZ009-010-048-021200-
/O.CON.KTFX.HW.W.0017.000000T0000Z-101103T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...CHOTEAU
709 PM MDT MON NOV 1 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT TUESDAY. 

* TIMING AND MAIN IMPACT: STRONG AND GUSTY WINDS WILL CONTINUE 
  OVER THE ROCKIES AND ADJACENT PLAINS. WINDS WILL WEAKEN AT 
  TIMES BUT PERIODS OF HIGH WINDS ARE LIKELY THROUGH TUESDAY.

* WINDS: SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH 
  ARE LIKELY. WIND GUSTS TO 75 MPH ARE EXPECTED THROUGH PASSES 
  AND FAVORED CANYONS.

* LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING...
  MARIAS PASS...LOGAN PASS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
821 
WWUS75 KTFX 021006
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
406 AM MDT TUE NOV 2 2010

MTZ009-010-048-022100-
/O.CON.KTFX.HW.W.0017.000000T0000Z-101103T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...CHOTEAU
406 AM MDT TUE NOV 2 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING. 

* TIMING AND MAIN IMPACT: STRONG AND GUSTY WINDS WILL CONTINUE
  OVER THE ROCKIES AND ADJACENT PLAINS. WINDS WILL WEAKEN AT TIMES
  BUT PERIODS OF HIGH WINDS ARE LIKELY THROUGH THIS AFTERNOON.

* WINDS: SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH 
  ARE LIKELY. WIND GUSTS TO 75 MPH ARE EXPECTED THROUGH PASSES 
  AND FAVORED CANYONS.

* LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... 
  MARIAS PASS...LOGAN PASS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
181 
WWUS75 KTFX 021505
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
905 AM MDT TUE NOV 2 2010


MTZ009-010-048-021615-
/O.CAN.KTFX.HW.W.0017.000000T0000Z-101103T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...CHOTEAU
905 AM MDT TUE NOV 2 2010

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

PERIODS OF STRONG WINDS AND GUSTY CONDITIONS ARE POSSIBLE ACROSS
THE NORTHERN ROCKIES AND ADJACENT PLAINS BUT DAMAGING WINDS ARE NO
LONGER EXPECTED.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Oct 31, 2:30 PM MDT, 1 minute earlier.

Area forecast discussion, Oct 31, 2:30 PM MDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
230 PM MDT SUN OCT 31 2010

.DISCUSSION...

TONIGHT THROUGH TUESDAY...A SHORTWAVE WILL MOVE EAST OF THE ZONES
TONIGHT AND HIGH PRESSURE WILL AGAIN BUILD ALOFT TONIGHT...WITH A
RIDGE IN PLACE OVER THE ZONES MONDAY. MID LEVEL WINDS WILL INCREASE
OVERNIGHT AS A JET APPROACHES NORTHWEST MONTANA. THE STRONG WEST
FLOW ALOFT WILL HAVE A SERIES OF WEAK DISTURBANCES MOVING THROUGH
IT. THIS WILL DEEPEN THE SURFACE LOW OVER ALBERTA AND TIGHTEN THE
SURFACE GRADIENT ACROSS CENTRAL MONTANA. STRONG AND GUSTY WINDS WILL
DEVELOP EARLY MONDAY MORNING AND CONTINUE THROUGH TUESDAY. THE HIGH
WIND WATCH WILL BE REPLACED BY A HIGH WIND WARNING VALID FROM 06Z
MONDAY THROUGH 00Z WEDNESAY. THE HIGH PRESSURE RIDGE WILL REBUILD
TUESDAY AS THE UPPER LEVEL DISTURBANCES MOVE EAST. AT LOWER
LEVELS...THE SURFACE LOW PRESSURE WILL ALSO MOVE EAST AND THE
RESULTING FLOW WILL BRING COOLER CANADIAN AIR INTO THE NORTHERN
ZONES. THE AIRMASS WILL REMAIN QUITE WARM...HOWEVER...AND
TEMPERATURES THROUGH THE PERIOD WILL REMAIN WELL ABOVE NORMALS.
ZELZER

TUESDAY NIGHT THROUGH SUNDAY...AN UPPER LEVEL RIDGE OF HIGH PRESSURE
WILL DOMINATE THE WEATHER PATTERN FOR THE BEGINNING OF THE PERIOD.
HOWEVER...THE LATEST MODEL RUNS KEEP THE CENTER OF THE UPPER LEVEL
RIDGE JUST WEST OF MONTANA ON WEDNESDAY...ALLOWING FOR A BIT OF
NORTHERLY FLOW ALOFT TO DEVELOP...RESULTING IN SLIGHTLY COOLER
AFTERNOON TEMPERATURES THAN PREVIOUSLY THOUGHT. OTHER THAN THAT
EXCEPTION...MUCH ABOVE NORMAL TEMPERATURES ARE EXPECTED FOR THURSDAY
AND FRIDAY. ON SATURDAY...THE UPPER LEVEL RIDGE STARTS TO MOVE TO
THE EAST PER THE GFS MODEL. THE ECMWF STILL MANAGES TO KEEP MUCH OF
THE RIDGE OVER THE REGION FOR MUCH OF NEXT WEEKEND HOWEVER. THUS
WENT WITH A BIT OF A COMPROMISE...IN THAT I BROUGHT SHOWERS INTO THE
WESTERN PORTIONS OF THE REGION FOR SATURDAY/SUNDAY...WHILE GENERALLY
KEEPING THE EAST DRY. SLOWLY STARTED TO COOL TEMPERATURES ACROSS THE
REGION FOR SAT/SUN...BUT AFTERNOON TEMPERATURES STILL AVERAGED
AROUND 10 DEGREES ABOVE NORMAL FOR MUCH OF THE REGION FOR NEXT
WEEKEND. BRUSDA

&&

.AVIATION...
UPDATED 1805Z.
INCREASING CLOUD COVER CAN BE EXPECTED OVER THE REGION THIS
MORNING...AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE REGION
THIS AFTERNOON/EVENING. EXPECT SCATTERED SHOWERS OVER SOUTHWEST
MONTANA AND THE ROCKY MOUNTAIN FRONT. MOUNTAIN RANGES IN THESE
REGIONS WILL BE OBSCURED AT TIMES. GENERALLY VFR CONDITIONS WILL
PREVAIL ACROSS THE NORTHERN PLAINS WITH A FEW SHOWERS POSSIBLE SOUTH
OF LEWISTOWN. SUK

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  37  63  43  62 /   0   0   0   0
CTB  35  60  42  59 /   0   0   0   0
HLN  30  61  38  60 /  10   0   0   0
BZN  27  58  33  60 /  10   0   0   0
WEY  20  44  25  49 /  40  10   0   0
DLN  28  55  34  58 /  10   0   0   0
HVR  30  64  37  61 /  10   0   0   0
LWT  31  58  38  58 /  10   0   0   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM MIDNIGHT TONIGHT TO 6 PM MDT TUESDAY
EASTERN GLACIER...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY
MOUNTAIN FRONT.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Oct 31, 5:07 AM MDT, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
507 AM MDT SUN OCT 31 2010

MTZ011>014-044>047-049>051-054-011115-
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
MEAGHER-
507 AM MDT SUN OCT 31 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG GUSTY WINDS...ALONG WITH UNSEASONABLY WARM TEMPERATURES AND
DRIER CONDITIONS...WILL CREATE LOCALIZED AREAS OF INCREASED
OFF-SEASON WILDLAND FIRE DANGER ON MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS AND IMPACTS TO THE NATIONAL WEATHER SERVICE OFFICE IN
GREAT FALLS.

MTZ008-015-052-053-055-011115-
BEAVERHEAD-MADISON-JEFFERSON-BROADWATER-GALLATIN-
507 AM MDT SUN OCT 31 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS AND IMPACTS TO THE NATIONAL WEATHER SERVICE OFFICE IN
GREAT FALLS.

MTZ009-010-048-011115-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
507 AM MDT SUN OCT 31 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A HIGH WIND WATCH IS IN EFFECT FOR MONDAY MORNING THROUGH MONDAY
EVENING. STRONG WIND GUSTS OF OVER 60 MPH ARE EXPECTED TO DEVELOP
OVER THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS. TRAVEL IN HIGH PROFILE
VEHICLES AND SOME OUTDOOR ACTIVITIES WILL BE IMPACTED BY THE
WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS AND IMPACTS TO THE NATIONAL WEATHER SERVICE OFFICE IN
GREAT FALLS.

Nearby

High Wind Warnings in Montana, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.